# SDR DALA2016111008505

- Difficulty date: May 29, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1136-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE 25R BETWEEN BS 1136 AND 1155.  THE LONGERON SPLICE WAS REPLACED IAW SRM 51-10-4, 51-30-5, AND 51-10-3 PAR. 14, 21, AND 38.
